# SDR QXEA200800633

- Difficulty date: May 30, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 17,555 hours, 12,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK CORRODED SIDE SEAT TRACK ON RT SIDE @ FS 469.  REMOVED CORROSION FROM TRACK, OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED CORRODED SEAT TRACK IAW 670-53-00-013.  PREPARED NEW TRACK FOR INSTALL IAW CRJ SRM 51-40-11.  INSTALLED NEW TRACK IAW CRJ SRM 51-41-02.
